dietician-icon
Lack of Appetite
I have been experiencing lack of appetite since i start taking Venlafaxine 37.5 mg in the morning, I am also taking Mirtazapine 15 mg at night time. I feel hungry after taking mirtazapine but feeling lack of appetite in the day time. Due this is bcoz of the venlafaxine tablet? How to overcome this situation?
65 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

First of all you should understand why you have started both of these tablet. It might not be due to just because lack of appetite, you might have consulted with psychiatrist I think so. Venlafexine and mirtazapine both are antidepressant so you must evaluate yourself for symptoms of depression like low mood, loss of interest, disturbed sleep, irritable behavior etc. Increases appetite is just a side effect of mirtazapine. So you can take mirtazapine 7.5 mg morning evening, and withhold Venlafexine.
Next Steps
All the best your appetite will improve gradually.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.